# SDR CA960826083

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Outer Coupling
- Part number: A2000758
- Condition: Chafed-Overheat
- Location: Drive Shaft
- Component: Bell, 212040005103
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) TEMPERATURE INDICATING PAINT STRIPS ON THE ENGINE/TRANSMISSION DRIVESHAFT TURNED BLACK INDICTING OVERHEAT  CHAFING ON THE OUTER COUPLING CAUSED BY AN EXTERNAL SOURCE
